m+Medelevator.RU
← Поиск публикаций
Journal francais d'ophtalmologie · 1999

[Corneal perforation after excision of pterygium and use of 0.02% mitomycin eyedrops].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kassir M S

Аннотация

A 67-year old female underwent surgery for an invading pterygium by simple excision of the lesion and instillations of mitomycin-C 0.02% eye-drops. Three months later, she developed a corneal perforation in the same eye which led to an endophthalmitis, successfully treated medically (but the function was lost). Three risk factors seem to play a major role in corneal complications after use of MMC: old age of the patients, concentration of the drug and duration of the treatment. By respecting some basic precautions we can take full advantage of MMC use, especially in reducing the risk of recurrence of pterygium.

Предметные рубрики MeSH